Doctor insights on:
Causes Of My Lower Legs Swelling
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Cause of swelling: There are many reasons for swelling in the lower leg and feet. But the 3 most common causes are; Trauma, infection, or circulation problems. Generally, with infection, there will be redness and skin will be warm to the touch. With trauma, there may be some bruising present as well. With circulation problems, you will see indentation in the skin when you squeeze the limb. ...Read more
What causes swelling in my lower legs and feet I take water pills but the swelling is still there my doctor tells me it's nothing to worry about ?
Your Doctor Knows: 55 year old male asks, What causes swelling in my lower legs and feet I take water pills but the swelling is still there my doctor tells me it's nothing to worry about. Your doctor probably knows best about you because he/ she care for you and they know what the Status of your Functional Anatomy & Physiology are. Besides water retention; Posture, Hormones like Thyroid Hormone & others can cause it ...Read moreSee 1 more doctor answer
How can lower legs edema caused by cardiac issue be treated? How long the edema/ swelling will goes away? And, how to reassure that it is not DVT?
Leg elevation,: sodium and fluid restriction, diuretic meds, and inotropic meds. Usually takes some time for it to go away, few days to weeks, even if optimally treated. DVT is usually unilateral and painful/tender. If edema is bilateral, occurs spontaneously in a patient with heart failure, and is not painful/tender, it is most likely not DVT. Ask your doctor for details. ...Read more
Is it possible that the shot procrit (epoetin alfa) cause swelling with redness and pain in the feet, ankles and lower legs?
Prednisone swelled lower legs to painful size. How long should it take for swelling to subside once meds are stopped?
Prednisone: Should take about 10 days. Keep legs propped up. Minimize salt. ...Read more
- Talk to a doctor live online for free
- Can a knee injury cause lower leg swelling?
- Causes of my lower leg rash
- Causes of my lower legs blister
- Ask a doctor a question free online
- Causes of my lower leg blister
- Swelling in the lower legs
- Swelling and rash on lower legs
- Swelling in lower leg and foot
- Causes of swelling in lower leg